RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 53, Number 5  


An extension of the Krylov method for calculating the coefficients of the minimal polynomial
K. O. Vidyaeva, S. M. Ermakov
691
Theoretical investigation on error analysis of Sinc approximation for mixed Volterra–Fredholm integral equation
H. Mesgarani, R. Mollapourasl
701
A method for the numerical solution of the Painlevé equations
A. A. Abramov, L. F. Yukhno
702
Application of semiorthogonal spline wavelets and the Galerkin method to the numerical simulation of thin wire antennas
I. A. Blatov, N. V. Rogova
727
Features of the behavior of solutions to a nonlinear dynamical system in the case of two-frequency parametric resonance
A. Yu. Koverga, E. P. Kubyshkin
737
Asymptotic expansions of solutions to inverse problems for a hyperbolic equation with a small parameter multiplying the highest derivative
A. M. Denisov
744
The Cauchy problem for the radiative transfer equation with generalized conjugation conditions
I. V. Prokhorov
753
Implicit multiblock method for solving a kinetic equation on unstructured meshes
M. Dumbser, V. A. Titarev, S. V. Utyuzhnikov
767
Multiplicity of eigenvalues in certain boundary value problems for the Helmholtz equation
V. A. Malakhov, A. V. Nazarov, A. S. Raevskii, S. B. Raevskii
783
Limiting solitons and kinks in two-dimensional discrete systems
S. P. Popov
792
On systems of Boolean equations
V. K. Leont'ev, G. P. Tonoyan
800
Estimation of the reliability of a classification algorithm as based on a new information model
S. I. Gurov
808
Cones of multipowers and combinatorial optimization problems
M. N. Vyalyi
816
Characterization of the types of maximum noninteger vertices in the relaxation polyhedron of the four-index axial assignment problem
V. M. Kravtsov, M. K. Kravtsov
825
In memory of Professor Lev Dmitrievich Kudryavtsev
M. K. Kerimov
837
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020